| Model Number |
PCO3728X |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Diarrhea (1811); Fatigue (1849); Unspecified Infection (1930); Muscle Weakness/Atrophy (1967); Nausea (1970); Pain (1994); Scar Tissue (2060); Vomiting (2144); Hernia (2240); Abdominal Distention (2601); Constipation (3274); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence, adhesions, pain, mesh contraction, mesh detachment, scarring, and mesh separation.Post-operative patient treatment included revision surgery.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced recurrence, adhesions, pain, mesh contraction, mesh detachment, scarring, mesh separation, bulging, abdominal pain, <(>&<)> severe diastases.Post-operative patient treatment included revision surgery, ct scan, exploratory lap, lysis of adhesions, hernia repair with mesh, bilateral anterior component separation, mesh removal, <(>&<)> use of jp drains.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrence, adhesions, pain, mesh contraction, mesh detachment, scarring, mesh separation, bulging, abdominal pain, severe diastases, infection, weakness, tiredness/fatigue, nausea, vomiting, chronic diarrhea, chronic constipation, slow/weak urinary stream, feeling unable to empty bladder, and weightlifting restrictions.Post-operative patient treatment included revision surgery, ct scan, exploratory lap, lysis of adhesions, hernia repair with mesh, bilateral anterior component separation, mesh removal, use of jp drains, and medication.
Additional Manufacturer Narrative
Additional information: a4, b2, b5, b7, h6 (ime, imf codes, ime e2402: slow/weak urinary stream).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info: a4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.